Vesties’ Village

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

2,496 Posts
454 Users
2675 Likes
274.7 K Views
(@jolie)
Active Member
Joined: 3 years ago
Posts: 20
 

Hello all,

Coming back again to report I'm still good and haven't relapsed. My last symptom was mild tingling in legs in the evening. This symptom is now super mild, I really have to pay attention to notice it. It's and only 4/5 days a month during my cicle. I'm almost at 6 months now from my one and only Pfizer. My remaining floaters are more transparent and smaller with each day. They're taking forever to disappear. 

Anger and disgust about the entire situation didn't subside yet, but I'm working on it.

More and more stories are coming to the surface. I'm seeing more and more posts and profiles on IG sharing stories about jab injures and people on our side. I still can't understand why doctors keep silent about what is happening. I'm telling every person I know what happened to me, and by doing this I found about other people getting injured. Friends of friends afraid of talking about their injury. Here in Italy, if someone talks about jab injuries is immediately called novaxxer. Official gov reports say there have been only 126 injuries over 50 million ppl???????????? Science thrives when there's research and dialogue. Until our injuries will be considered a product of our imagination there won't be serious studies about our condition. Last thing I want to share: here in Italy there will be a study about side effects in a hospital. Guess who is taking care of the study? Pfizer itself. Sounds like a joke.

I know it might sounds ridiculous finding more info on IG than from our docs. I recently found a profile in German about jab injuries and tests you can ask for to your docs. There's some interesting info about what might have happened to us which might be in relation with long covid: https://instagram.com/postvsyndrome?utm_medium=copy_link

As always, consult with your doctor and push to get tested and please, share what happened to you with your friends. It's the only way to help not only us but people that might get injured in the future. 

Sending love ❤

J


   
Buzzgirl, PoorKitty, Dee and 3 people reacted
ReplyQuote
 J
(@j)
Active Member
Joined: 3 years ago
Posts: 51
 

@windsor hi - I am awaiting a referral visit at:

https://cirnetwork.ca/network/special-immunization/

not sure if it is useful or not…still no date as they prioritize ppl w reaction  to 1st dose and 2nd dose. The wait for people hat have reacted to 2nd dose is  2-3 months (I have Been waiting about 2 mos). .  It is the only place I have been referred to specific to vaccine rxns (other than the VaxFacts hotline). Your doc sends a fax to CIRN to get you on the list to be seen. I am not hopeful however as my guess is that regardless of what they find, since currently the only Canadian exemptions are anaphylaxis and myocarditis that I am aware of, this may not help.

however at minimum it is a place to record my symptoms (which I plan to send to them ahead of the appointment).


   
M and M reacted
ReplyQuote
 J
(@j)
Active Member
Joined: 3 years ago
Posts: 51
 

@mugwump 

your doc should refer you to:

https://cirnetwork.ca/network/special-immunization/

You reacted to dose #1 so you will get prioritized. I reacted to dose 2, so am lower priority. 

I am waiting for my appointment. Not sure if it will help or not, but at least it is a place that is designated for vaccine reaction.

If nothing else, it may create awareness 

 


   
ReplyQuote
(@judit)
Active Member
Joined: 2 years ago
Posts: 6
 

Hi, just a quick note to let you know that the Spanish Agency of Meds has added paresthesia (tingling and numbness) as a confirmed side effect of the Moderna vaccine.

paresthesia as a side effect (in Spanish, but you can press the translate button).

My tingling in both hands has happened every night for the last 2 months...

 


   
KitKat, Andy, KitKat and 1 people reacted
ReplyQuote
(@seatempest)
Active Member
Joined: 2 years ago
Posts: 20
 

I got my Moderna booster on December 22.  Unlike with Pfizer I had more intense body aches right away and they have progressed now for six weeks.

At first they, the intense aches, were intermittent. Then, my lip and left inner eye started twitching at night.  Then, I started to get the internal vibrations along with pins and needles in my jaw and cheeks.  Now, six weeks later all of it won’t shut off.

I went to urgent care because I thought it was an adverse reaction, but they thought it was anxiety.  I have a neurology appointment, but not for two months 🙁

I find relief when I meditate, take vitamins D, C, and recently, I’ve tried grounding outside (I’ll try anything!) which seems to help.  Maybe it’s just the extra sunlight or nature, but it has a calming effect at least for a while.

Last time around I didn’t post when I had a host of issues with dizziness, but I’m hoping my post might help someone.  Thank you everyone for posting!  It helps me not feel alone.


   
Buzzgirl and Buzzgirl reacted
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 3 years ago
Posts: 650
 
Posted by: @floryeo
Posted by: @christine

@floryeo Yes! Those lasted several months but luckily went away. It's mostly just the buzzing/tingling that continues but definitely less than it was

Can u describe to me the headache you experience? Is it nerve pain or head pain?

I have burning pain in the head, is like nerve pain, very weird kind of pain for 5 mths now.

Did you do any tests for this? An MRI or any other tests?

I too have the same.


   
ReplyQuote
(@christine)
Active Member
Joined: 2 years ago
Posts: 12
 

@floryeo some normal headaches, some brain zaps, and something that almost felt like nerves misfiring/twitching or something. Kind of hard to explain. 


   
ReplyQuote
(@christine)
Active Member
Joined: 2 years ago
Posts: 12
 

@medee I had two mris for mine, both normal


   
ReplyQuote
(@mugwump)
Active Member
Joined: 2 years ago
Posts: 16
 
Posted by: @j

@mugwump 

your doc should refer you to:

https://cirnetwork.ca/network/special-immunization/

You reacted to dose #1 so you will get prioritized. I reacted to dose 2, so am lower priority. 

I am waiting for my appointment. Not sure if it will help or not, but at least it is a place that is designated for vaccine reaction.

If nothing else, it may create awareness 

 

Thanks.  Unfortunately my doc is still very much in favour of the vaccines.  I highly doubt he'd be willing to submit an AEFI filing or refer me to the SIC Network.


   
ReplyQuote
(@jaydev55)
Active Member
Joined: 3 years ago
Posts: 95
 

@christine hi. Do you still have the zaps and the headaches?  I thought you mentioned all you have left is the occasional tingling. 


   
ReplyQuote
 J
(@j)
Active Member
Joined: 3 years ago
Posts: 51
 

@mugwump Hi - I understand. If of interest, you can book your own virtual appointment at VaxFacts at 

https://www.shn.ca/vaxfacts/. They are doctors that give 30 min time slots for all COVID relayed questions.  Possibly it could lead to a referral to the other clinic if you explain. They can also submit your adverse rxn report (although I know they want your doctor to… but since your primary doctor may not have, I know of them doing this for someone I know).  It’s a small start. But I think there is a long long way to go for both of us unfortunately.

 


   
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 3 years ago
Posts: 650
 
Posted by: @christine

@medee I had two mris for mine, both normal

Of your brain, right?


   
ReplyQuote
(@alex00l)
New Member
Joined: 2 years ago
Posts: 3
 

@craigca by me has begun in a similar way at the 3-4th day. 6 months after the first shot, I still have twitching and tingling in my body and sometimes in my head.


   
ReplyQuote
(@mugwump)
Active Member
Joined: 2 years ago
Posts: 16
 
Posted by: @j

@mugwump Hi - I understand. If of interest, you can book your own virtual appointment at VaxFacts at 

https://www.shn.ca/vaxfacts/. They are doctors that give 30 min time slots for all COVID relayed questions.  Possibly it could lead to a referral to the other clinic if you explain. They can also submit your adverse rxn report (although I know they want your doctor to… but since your primary doctor may not have, I know of them doing this for someone I know).  It’s a small start. But I think there is a long long way to go for both of us unfortunately.

 

Thanks.  I'll give them a call this week.  Hopefully they take out of province calls.


   
ReplyQuote
(@bb888)
New Member
Joined: 2 years ago
Posts: 1
 

The day after my 3rd shot I woke up with a partially numb left hand. It was mostly on top of the hand, and it was strongest in the area of my thumb and index finger. (along the radial nerve)

I called health link and they advised me to go to urgent care. The doctor there did not seem overly concerned, but he told me to come back if it’s still numb in a week. We’d then need to do an MRI and all kinds of tests to check for MS, autoimmune diseases, etc.

Luckily, someone suggested I see my physiotherapist. I did not have any other issues, no pain in my neck or anything else, but as it turns out I had very tense muscles in my neck and shoulders that caused this issue for me. 

I don’t know if this was somehow caused by the shot, but it seems like a big coincidence that it happened the very next day given that I had done nothing special that could bring this on. 

To anyone suffering from numbness, I highly recommend seeing a physio and having it checked out. Worst case it won’t make a difference, but at least you’ve tried.

If I had waited for the MRI (months…) only to find out that that was not the issue, my nerve would have started to waste away and I may never have gotten my feeling back. Now, a week  after my 2. dry needling session, my hand is completely back to normal. 


   
ReplyQuote
Page 106 / 167